# SDR ASMF201007003

- Difficulty date: July 7, 2010
- Submitted: July 13, 2010
- Operation: Air carrier
- Aircraft: N776AM
- Make and model: Boeing 777222
- Aircraft serial: 28692
- Aircraft time: 30,073 hours, 5,175 cycles
- Engine: Tmeca ARRIUS1A
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Door
- Part number: 114N4003186A
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK A BIRD STRIKE WAS DETECTED BETWEEN SLAT NR 9 AND 10. MX PERFORMED A BIRD STRIKE INSP IAW 05-51-18 DETECTING DAMAGES IN ANTI ICE RELEASE ACCESS DOORS SLAT. THE RT WING SLAT LEADING EDGE NR 9 WAS REPLACED IAW DWG NR 114W4565 AND INSTALLED FASTENER IAW SRM 51-40-02 AND ACCESS DOOR SLAT FASTENER NR 10 WAS REPLACED IAW SRM 51-40-02, ALL CORRECT.
